# SDR GLBA20110803H

- Difficulty date: August 3, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N231YV
- Make and model: Beech 1900D
- Aircraft serial: UE231
- Aircraft time: 32,102 hours
- System (JASC): 5500 · Empennage Structure
- Part: Cap
- Condition: Damaged
- Location: Rt Stabilon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUTINE INSP, MX FOUND THE RT STABILON END CAP DAMAGED FROM TE FWD 10.7" AND FROM T/E OTBD TIP 7" GOING 2.5" PAST SPLICE.  MX REPLACED,  REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW.  EO 11-1900-55-005.   MATERIALS UTILIZED ARE INCLUDED IN THE EO.
